# SDR SWAA2014101032865

- Difficulty date: August 1, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 30,538 hours, 23,413 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6547983
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB SECOND VERTICAL STIFFENER RIB CRACKED AT STATION 92.70.  REPAIRED STIFFENER IAW SRM.
